# SDR UPS98826410

- Difficulty date: April 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 97549199
- Condition: Cracked
- Location: Bs 1180
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, STA 1180 FRAME AT STR 9R HAS A SMALL CRACK.  REPAIRED AREA IAW DWG 9754919 AND SRM 51-1-20D.
